# SDR TRAX200600924

- Difficulty date: October 23, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 4,319 hours, 3,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CABLE ANCHOR FITTING SERRATED MOUNTING PLATE CORRODED (MARKED).
